# SDR UALA2009111603572

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 50,952 hours, 18,417 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 341E020000
- Part serial: 2286
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED AIR LOSS, FLT DIVERTED.  RE-ACTIVATED NR 2 ENG PRV AND DE-ACTIVATED HP VALVE.  REPLACED NR 1 ENG FAN AIR VALVE CONTROL THERMOSTAT.  REPLACED SOLENOID.  BLEED CHECK COMPLETED ALL RUNS COMPLETED SATISFACTORY.  ACCOMPLISHED HEALTH CHECK FROM PAGE 1 TO 14 ALL CHECKS PASSED.  ACCOMPLISHED ENG RUN OF NR 1 & NR 2 ENGS, RAN BOTH PACKS USING 1 ENG AT A TIME. PACKS OPERATED NORMAL, NO FLUX OR ABNORMALITIES NOTED.
